# SDR 97ZZZX5075

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951AM
- Make and model: Bolkms BK117A3
- Aircraft serial: 7017
- System (JASC): 2430 · DC Generating System
- Part: Toggle Switch
- Part number: SP461310
- Condition: Failed
- Location: Dc System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOGGLE SWITCH UNIT INOPERATIVE.  WILL NOT CLOSE WHEN POWER IS 'OFF'.  UNIT IS STUCK IN 'ON' POSITION.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
